# SDR MASA2008110500764

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 11,667 hours, 8,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2649 BHM-CLT.  ROW 15 L/R FLOOR LEVEL EMERGENCY LIGHTS & RT EXTERIOR 2ND EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED BATTERY PACK.
